# SDR AALA971960

- Difficulty date: October 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N717AA
- Make and model: Boeing 727227
- Aircraft serial: 20610
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Ws 520
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - SKIN BULGED UP FROM CORROSION WHERE L/E OF TOP WING SKIN MEETS TRAILING EDGE OF L/E SKIN.  CORROSION WAS REMOVED, INSTALLED FILLER DOUBLER AND REINFORCEMENT STRAP PER ESO NR 11697.  (M)
